HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Vector fields near a generic submanifold

Files in This Item:
pre127.pdf393.71 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83272

Title: Vector fields near a generic submanifold
Authors: Ishikawa,G. Browse this author
Izumiya,S. Browse this author
Watanabe,K. Browse this author
Issue Date: Oct-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 127
Start Page: 2
End Page: 9
Abstract: It is given a classification of generic vector fields near a generic submanifold. The normal forms are linear vector fields near the local model of the submanifold. Similar results are obtained for vector fields near a hypersurface with boundary and near a piecewise-smooth hypersurface.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68874
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University